Roger Wiegand - Publications

The University of Nebraska - Lincoln, Lincoln, NE 

48 high-probability publications. We are testing a new system for linking publications to authors. You can help! If you notice any inaccuracies, please sign in and mark papers as correct or incorrect matches. If you identify any major omissions or other inaccuracies in the publication list, please let us know.

Year Citation  Score
2016 Rahmati H, Striuli J, Wiegand R. A Construction of Totally Reflexive Modules Algebras and Representation Theory. 19: 103-111. DOI: 10.1007/S10468-015-9564-5  0.438
2015 Celikbas O, Iyengar SB, Piepmeyer G, Wiegand R. Criteria for vanishing of Tor over complete intersections Pacific Journal of Mathematics. 276: 93-115. DOI: 10.2140/Pjm.2015.276.93  0.682
2015 Celikbas O, Iyengar SB, Piepmeyer G, Wiegand R. Torsion in tensor powers of modules Nagoya Mathematical Journal. 219: 113-125. DOI: 10.1215/00277630-3140827  0.776
2015 Celikbas O, Wiegand R. Vanishing of Tor, and why we care about it Journal of Pure and Applied Algebra. 219: 429-448. DOI: 10.1016/J.Jpaa.2014.05.003  0.77
2013 Baeth NR, Wiegand R. Factorization theory and decompositions of modules American Mathematical Monthly. 120: 3-34. DOI: 10.4169/Amer.Math.Monthly.120.01.003  0.764
2013 Leuschke GJ, Wiegand R. Brauer-Thrall theory for maximal Cohen-Macaulay modules Commutative Algebra: Expository Papers Dedicated to David Eisenbud On the Occasion of His 65th Birthday. 577-592. DOI: 10.1007/978-1-4614-5292-8_18  0.747
2012 Christensen LW, Jorgensen DA, Rahmati H, Striuli J, Wiegand R. Brauer-Thrall for totally reflexive modules Journal of Algebra. 350: 340-373. DOI: 10.1016/J.Jalgebra.2011.09.042  0.607
2011 Karr R, Wiegand R. Direct-sum behavior of modules over one-dimensional rings Commutative Algebra: Noetherian and Non-Noetherian Perspectives. 251-275. DOI: 10.1007/978-1-4419-6990-3_10  0.514
2010 Wiegand R, Wiegand S. Prime ideals in noetherian rings: A survey Trends in Mathematics. 50: 175-193.  0.312
2008 Frankild AJ, Sather-Wagstaff S, Wiegand R. Ascent of module structures, vanishing of ext, and extended modules Michigan Mathematical Journal. 57: 321-337. DOI: 10.1307/Mmj/1220879412  0.53
2008 Hassler W, Karr R, Klingler L, Wiegand R. Indecomposable modules of large rank over cohen-macaulay local rings Transactions of the American Mathematical Society. 360: 1391-1406. DOI: 10.1090/S0002-9947-07-04226-2  0.782
2007 Hassler W, Karr R, Klingler L, Wiegand R. Big indecomposable modules and direct-sum relations Illinois Journal of Mathematics. 51: 99-122. DOI: 10.1215/Ijm/1258735327  0.722
2007 Huneke C, Wiegand R. Correction to "Tensor Products of Modules and the Rigidity of Tor", Math. Annalen, 299 (1994), 449-476. Mathematische Annalen. 338: 291-293. DOI: 10.1007/S00208-006-0076-9  0.352
2006 Hassler W, Karr R, Klingler L, Wiegand R. Large indecomposable modules over local rings Journal of Algebra. 303: 202-215. DOI: 10.1016/J.Jalgebra.2006.05.016  0.782
2005 Leuschke GJ, Wiegand R. Hypersurfaces of bounded Cohen-Macaulay type Journal of Pure and Applied Algebra. 201: 204-217. DOI: 10.1016/J.Jpaa.2004.12.028  0.736
2005 Hassler W, Wiegand R. Direct sum cancellation for modules over one-dimensional rings Journal of Algebra. 283: 93-124. DOI: 10.1016/J.Jalgebra.2004.05.011  0.53
2005 Leuschke GJ, Wiegand R. Local rings of bounded Cohen-Macaulay type Algebras and Representation Theory. 8: 225-238. DOI: 10.1007/S10468-004-8319-5  0.783
2004 Facchini A, Wiegand R. Direct-sum decomposition of modules with semilocal endomorphism rings Journal of Algebra. 274: 689-707. DOI: 10.1016/J.Jalgebra.2003.06.004  0.475
2001 Wiegand R. Direct-sum decompositions over local rings Journal of Algebra. 240: 83-97. DOI: 10.1006/Jabr.2000.8657  0.621
2001 Huneke C, Jorgensen DA, Wiegand R. Vanishing theorems for complete intersections Journal of Algebra. 238: 684-702. DOI: 10.1006/Jabr.2000.8603  0.469
2000 Leuschke G, Wiegand R. Ascent of Finite Cohen-Macaulay type Journal of Algebra. 228: 674-681. DOI: 10.1006/Jabr.2000.8294  0.769
1999 Rotthaus C, Weston D, Wiegand R. Indecomposable Gorenstein modules of odd rank Journal of Algebra. 214: 122-127. DOI: 10.1006/Jabr.1998.7698  0.6
1998 Huneke C, Wiegand R. Tensor products of modules, rigidity and local cohomology Mathematica Scandinavica. 81: 161-183. DOI: 10.7146/Math.Scand.A-12871  0.368
1998 Heinzer W, Lantz D, Wiegand R. The residue fields of a zero-dimensional ring Journal of Pure and Applied Algebra. 129: 67-85. DOI: 10.1016/S0022-4049(97)00044-3  0.451
1998 Wiegand R. Local Rings of Finite Cohen-Macaulay Type Journal of Algebra. 203: 156-168. DOI: 10.1006/Jabr.1997.7319  0.445
1996 Colliot-Thélène JL, Guralnick RM, Wiegand R. Multiplicative groups of fields modulo products of subfields Journal of Pure and Applied Algebra. 106: 233-262. DOI: 10.1016/0022-4049(94)00128-6  0.503
1994 Wiegand R, Wiegand S. Bounds for one-dimensional rings of finite cohen-macaulay type Journal of Pure and Applied Algebra. 93: 311-342. DOI: 10.1016/0022-4049(94)90093-0  0.593
1994 Huneke C, Wiegand R. Tensor products of modules and the rigidity of Tor Mathematische Annalen. 299: 449-476. DOI: 10.1007/Bf01459794  0.559
1991 Heitmann R, Wiegand R. Direct sums of ideals Linear Algebra and Its Applications. 157: 21-36. DOI: 10.1016/0024-3795(91)90101-2  0.588
1991 Wiegand R. Curve singularities of finite Cohen-Macaulay type Arkiv FöR Matematik. 29: 339-357. DOI: 10.1007/Bf02384346  0.303
1989 Wiegand R. Picard groups of singular affine curves over a perfect field Mathematische Zeitschrift. 200: 301-311. DOI: 10.1007/Bf01215648  0.478
1988 Wiegand R. Nilpotent elements in Grothendieck rings Illinois Journal of Mathematics. 32: 246-262. DOI: 10.1215/Ijm/1255989129  0.376
1987 Wiegand R, Wiegand S. Stable isomorphism of modules over one-dimensional rings Journal of Algebra. 107: 425-435. DOI: 10.1016/0021-8693(87)90097-4  0.568
1986 Wiegand R. The prime spectrum of a two-dimensional affine domain Journal of Pure and Applied Algebra. 40: 209-214. DOI: 10.1016/0022-4049(86)90041-1  0.322
1985 Levy LS, Wiegand R. Dedekind-like behavior of rings with 2-generate ideals Journal of Pure and Applied Algebra. 37: 41-58. DOI: 10.1016/0022-4049(85)90086-6  0.606
1984 Wiegand R. Cancellation over commutative rings of dimension one and two Journal of Algebra. 88: 438-459. DOI: 10.1016/0021-8693(84)90077-2  0.524
1982 Eisenbud D, Vasconcelos W, Wiegand R. Projective summands in generators Nagoya Mathematical Journal. 86: 203-209. DOI: 10.1017/S0027763000019851  0.573
1978 Brandal W, Wiegand R. Reduced rings whose finitely generated modules decompose Communications in Algebra. 6: 195-201. DOI: 10.1080/00927877808822241  0.493
1978 Vasconcelos W, Wiegand R. Bounding the number of generators of a module Mathematische Zeitschrift. 164: 1-7. DOI: 10.1007/Bf01214784  0.369
1976 Wiegand S, Wiegand R. The maximal ideal space of a noetherian ring Journal of Pure and Applied Algebra. 8: 129-141. DOI: 10.1016/0022-4049(76)90011-6  0.376
1974 Shores TS, Wiegand R. Some criteria for Hermite rings and elementary divisor rings Canadian Journal of Mathematics. 26: 1380-1383. DOI: 10.4153/Cjm-1974-131-8  0.409
1974 Shores TS, Wiegand R. Rings whose finitely generated modules are direct sums of cyclics Journal of Algebra. 32: 152-172. DOI: 10.1016/0021-8693(74)90178-1  0.498
1973 Wiegand R. Descent of projectivity for locally free modules Proceedings of the American Mathematical Society. 41: 342-348. DOI: 10.1090/S0002-9939-1973-0327737-0  0.44
1973 Shores TS, Wiegand R. Decompositions of modules and matrices Bulletin of the American Mathematical Society. 79: 1277-1280. DOI: 10.1090/S0002-9904-1973-13414-7  0.617
1973 Wiegand R. Generators of modules over commutative rings Journal of Algebra. 27: 454-461. DOI: 10.1016/0021-8693(73)90056-2  0.48
1972 Wiegand R, Wiegand S. Vanishing tensor powers of modules Mathematische Zeitschrift. 129: 351-358. DOI: 10.1007/Bf01181623  0.305
1971 Wiegand R. Modules over universal regular rings. Pacific Journal of Mathematics. 39: 807-819. DOI: 10.2140/Pjm.1971.39.807  0.47
1969 Wiegand R. Endomorphism rings of ideals in a commutative regular ring Proceedings of the American Mathematical Society. 23: 442-449. DOI: 10.1090/S0002-9939-1969-0254032-X  0.316
Show low-probability matches.